It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-22-2004, 07:09 PM   #1
Member
 
Join Date: Nov 2004
Posts: 86
Trivial Rush HB User
Trouble talking and i get the shakes should i take meds

Hi everyone i have trouble talking and comprehending what people are trying to say to me. I also have short and long term memory problems. But recently I another problem popped up i get the shakes, the cold usually triggers it but then i cannot stop shaking. My whole body starts to twitch if iam cold and then when i get myself to a warm area i still cannot stop. I was prescribed gabitril but iam affraid i will have even more difficulty talking and making sense, can this happen from the medication? I also have brain damage from doing hard core drugs for 4 years. I feel my body should not be on any meds for a while what do you people think? Should i just let myself shake and deal with it as best as i can.

 
Sponsors Lightbulb
   
Old 11-25-2004, 05:42 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: Dayville, Ct. USA
Posts: 770
kayakmom HB User
Re: Trouble talking and i get the shakes should i take meds

Sounds like you need to get to a neurologist and be fully evaluated. Unless they know exactly what the shakes are caused by....

Please find a doctor who will listen and tell him your history and what is going on now...Hope you find help!
__________________
mom of 2 teens who have battled seiuzres.

 
Sponsors Lightbulb
   
Old 11-26-2004, 06:49 AM   #3
Member
 
Join Date: Jul 2003
Location: australia
Posts: 83
radasjewel HB User
Re: Trouble talking and i get the shakes should i take meds

Hi Trivial,
I can speak on both cases here. I wil tentativly say the twitching is from the use of the drugs. The reason I know is my brother did them for a few years and all though he is now clean he has a permenant twitch from prolonged use which usually comes whenever it feels like which is most of the time. Apparently it is caused through using anphetamines. Have you been diagnosed with Epilepsy officially? I would recomend speaking to someone about it for sure just to clarrify things and double check. But I heavely suspect that the twitching is a result from drug use. Please don't take my word for it though.
Lori
__________________
I don't suffer from Epilepsy, I just live with it

 
Old 11-27-2004, 11:01 AM   #4
Member
 
Join Date: Nov 2004
Posts: 86
Trivial Rush HB User
Re: Trouble talking and i get the shakes should i take meds

No i have not been diagnosed with epilepsy because the twichting is not that bad it comes and goes and it is not like i go into full blown seizures. I know the twitching is from prolonged drug use. These stupid doctors don't do anything except for hand you more pills. Iam so sick of trying to find a doctor who i would actually listen to.

 
Old 11-29-2004, 12:46 AM   #5
Member
(female)
 
Join Date: Oct 2003
Location: Southern Ca, USA
Posts: 79
yolo HB User
Re: Trouble talking and i get the shakes should i take meds

Hi Trivial,

Going to throw in my 2 cent. I know "E" because my wife has it she is sleeping right now she took her 25 pills and cant stay up. I also know drugs abuse. I did plenty of it in the 10 years I used. I have been clean for 11 years 8 days. Anyone that has gone to the extreme, people like you and I are miracles. We have lived two lifestyles in one lifetime. Very few people like us get to have a second chance, I'm talking about hardcore dope fiends like us. Don't waste it... live life on life terms and stay sober at any cost.

You have to go and get the best medical help you can find. Keep looking until you find a good neuro dr. and be as honest with him or her as you have been with us and the answers will come. I can't say not to take the meds, even though I am anti medication.

Find a good doctor... that you trust...and listen to him.

you are not alone we hear you...

live well

yolo's other half

Last edited by yolo; 11-29-2004 at 01:04 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Full Body Shakes US miss Reflex Sympathetic Dystrophy (RSD) (CRPS) 11 07-12-2010 05:16 PM
In Trouble...urgent! Prince31 Pain Management 21 06-10-2008 08:45 PM
Trembling and the shakes tweiler Fibromyalgia 4 08-16-2007 05:13 PM
high TSH but having trouble with raising med Canyondweller Thyroid Disorders 4 08-28-2006 03:59 PM
update.[little trouble at the pharmacy] madhatter Pain Management 1 06-15-2005 01:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!